# SDR UALA2011051302371

- Difficulty date: May 12, 2011
- Submitted: May 19, 2011
- Operation: Air carrier
- Aircraft: N565UA
- Make and model: Boeing 757222
- Aircraft serial: 26669
- Aircraft time: 61,011 hours, 22,666 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM CORRODED STA 310, RBL 37 TO RBL 41. AFTER CORROSION REMOVAL FOUND T-CHORD TO BE OUT OF LIMITS PER SRM. A PERMANENT REPAIR WAS EXECUTED PER INSTRUCTIONS ON PEMCO PD57-53-121 WITHOUT DEVIATION AND APPROVED BY FAA 8100-9 DATED MAY 6 2011.
